# SDR HEEA088922

- Difficulty date: August 21, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Part serial: HB1794
- Condition: Damaged
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING JOURNAL WAS FOUND TO HAVE MISHANDLING MARKS AND PITTED AS MARKED ON YOKE.
